A variational method for a class of odd functions in an annulus
Colloquium Mathematicum, Tome 28 (1973) no. 2, pp. 299-305
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_28_2_299_305,
author = {Renate McLaughlin},
title = {A variational method for a class of odd functions in an annulus},
journal = {Colloquium Mathematicum},
pages = {299--305},
year = {1973},
volume = {28},
number = {2},
doi = {10.4064/cm-28-2-299-305},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-28-2-299-305/}
}
TY - JOUR AU - Renate McLaughlin TI - A variational method for a class of odd functions in an annulus JO - Colloquium Mathematicum PY - 1973 SP - 299 EP - 305 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-28-2-299-305/ DO - 10.4064/cm-28-2-299-305 LA - en ID - 10_4064_cm_28_2_299_305 ER -
Renate McLaughlin. A variational method for a class of odd functions in an annulus. Colloquium Mathematicum, Tome 28 (1973) no. 2, pp. 299-305. doi: 10.4064/cm-28-2-299-305
Cité par Sources :